I have also been taking Effexor XR 150mg Topamax100mg, and Ativan 1mg for about 14 years. I take Trazadone 50mg at bedtime. My hair fall out in the shower when I wash it in clumps. When I brush it and fix it comes out everywhere. I have been to the Dr for this a couple of times. They have done blood work and ran test and say everything looks fine.
Do you eat enough protein? Medicines like this can sometimes kill your appetite, and all you can stomach is junk food. Regardless of your weight, you might not be getting enough nutrients in general if it makes you lose your appetite. Talk to a nutritionist? Otherwise, I don't see how it could be the Adderall unless you're allergic to it or something.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 2 answers
Posted 25 Feb 2011 • 1 answer
Posted 17 Aug 2012 • 2 answers
My hair is falling out really bad , had 2 sessions of the shots for migraines is the from the botox?
Posted 20 Aug 2016 • 1 answer
Posted 15 days ago • 2 answers